Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 721382, 10 pages
Research Article

Lyapunov Stability of Quasiperiodic Systems

Department of Engineering Technology, Arizona State University, Mesa, AZ 85212, USA

Received 31 December 2011; Revised 18 February 2012; Accepted 23 February 2012

Academic Editor: Oleg V. Gendelman

Copyright © 2012 Sangram Redkar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sangram Redkar, “Lyapunov Stability of Quasiperiodic Systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 721382, 10 pages, 2012.